About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 651304, 11 pages
http://dx.doi.org/10.1155/2012/651304
Research Article

Strong Convergence Theorems for Asymptotically Weak -Pseudo--Contractive Non-Self-Mappings with the Generalized Projection in Banach Spaces

Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China

Received 28 August 2012; Revised 7 October 2012; Accepted 9 October 2012

Academic Editor: Xiaolong Qin

Copyright © 2012 Yuanheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new concept of the asymptotically weak -pseudo--contractive non-self-mapping is introduced and some strong convergence theorems for the mapping are proved by using the generalized projection method combined with the modified successive approximation method or with the modified Mann iterative sequence method in a uniformly and smooth Banach space. The proof methods are also different from some past common methods.